Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 56, NWS St. Louis, MO

August 14, 2016Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 14, 2016, 9:37 PM CDT for Crawford County, Washington County, Missouri. It took effect at Aug 15, 2016, 7:18 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Aug 14, 2016, 9:37 PM CDT (02:37 UTC)
In effect from
Aug 15, 2016, 7:18 AM CDT
Expired
Aug 19, 2016, 6:30 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 7.07 ft at Aug 16, 2016, 8:00 AM CDT.

actionminormoderate510152008/1508/1608/1708/1808/1908/20
Action stage
9 ft
Minor stage
11 ft
Moderate stage
20 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

536 
WGUS43 KLSX 150237
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT SUN AUG 14 2016

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Meramec River near Steelville

  Meramec River near Sullivan

  Meramec River at Pacific

  Meramec River near Eureka

  Meramec River at Valley Park

  Meramec River near Arnold

.This Flood Warning is a result of .25 to .75 inches of rainfall the 
past 24 hours and 4 to 6 inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-160237-
/O.NEW.KLSX.FL.W.0055.160816T0544Z-160818T0400Z/
/SEEM7.1.ER.160816T0544Z.160816T1200Z.160817T0400Z.NO/
937 PM CDT SUN AUG 14 2016

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Steelville
* from late Monday night to Wednesday evening.
* At  9:00 PM Sunday the stage was 2.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Tuesday 
  morning and crest near 13.2 feet by Tuesday morning. The river will
  fall below flood stage by Tuesday before midnight.
* Impact:  At 12.5 feet...The entrance gate to the campground at 
  Onondaga Cave State Park off Highway H begins to flood near this 
  height.
* Impact:  At 12.0 feet...Agricultural and recreational areas along 
  the right bank flood.  At Adventure Outdoors west of Steelville, 
  the store begins to flood near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/15  08/16  08/17  08/18  08/19

Meramec River
  Steelville      12.0    1.95       3.9   13.2   10.8    5.9    3.9


&&


LAT...LON 3793 9152 3800 9152 3806 9125 3801 9121




$$

MOC055-221-160236-
/O.NEW.KLSX.FL.W.0056.160815T1218Z-160819T1130Z/
/SLLM7.2.ER.160815T1218Z.160816T1200Z.160818T1130Z.NO/
937 PM CDT SUN AUG 14 2016

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Sullivan
* from Monday morning to Friday morning.
* At  9:00 PM Sunday the stage was 3.6 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
  and crest near 20.2 feet by Tuesday morning. The river will fall 
  below flood stage by Thursday morning.
* Impact:  At 18.5 feet...Near this height, Missouri Route N will be 
  closed in both directions.
* Impact:  At 17.3 feet...The Onondaga Cave State Park picnic shelter 
  begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/15  08/16  08/17  08/18  08/19

Meramec River
  Sullivan        11.0    3.64      10.7   20.2   15.9   10.9    8.0


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

MOC071-099-160236-
/O.NEW.KLSX.FL.W.0057.160816T1800Z-160820T1740Z/
/PCFM7.1.ER.160816T1800Z.160818T1200Z.160819T1740Z.NO/
937 PM CDT SUN AUG 14 2016

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River at Pacific
* from Tuesday afternoon to Saturday afternoon.
* At  9:00 PM Sunday the stage was 3.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Tuesday early 
  afternoon and crest near 20.3 feet by Thursday morning. The river 
  will fall below flood stage by Friday early afternoon.
* Impact:  At 19.4 feet...Private road under the Highway F bridge 
  becomes flooded at this height.
* Impact:  At 18.6 feet...Horneker Road begins to flood near this 
  height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/15  08/16  08/17  08/18  08/19

Meramec River
  Pacific         15.0    3.00       4.2   13.7   18.3   20.3   16.7


&&


LAT...LON 3838 9085 3840 9090 3848 9080 3849 9064
      3845 9065                       



$$

MOC099-189-160236-
/O.NEW.KLSX.FL.W.0058.160816T1307Z-160821T0117Z/
/ERKM7.2.ER.160816T1307Z.160818T1200Z.160820T0117Z.NO/
937 PM CDT SUN AUG 14 2016

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Eureka
* from Tuesday morning to Saturday evening.
* At  9:00 PM Sunday the stage was 4.6 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by Tuesday morning 
  and crest near 28.0 feet by Thursday morning. The river will fall 
  below flood stage by Friday evening.
* Impact:  At 28.0 feet...The lowest house on West Spring River Ranch 
  Road begins flooding on the lower level.
* Impact:  At 27.0 feet...The Route 66 State Park road to the 
  equestrian trailhead and to the boat ramp is flooded.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/15  08/16  08/17  08/18  08/19

Meramec River
  Eureka          19.0    4.60       6.0   18.7   24.0   28.0   23.5


&&


LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056




$$

MOC099-189-160236-
/O.NEW.KLSX.FL.W.0059.160816T1800Z-160821T0515Z/
/VLLM7.2.ER.160816T1800Z.160818T1200Z.160820T0515Z.NO/
937 PM CDT SUN AUG 14 2016

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River at Valley Park
* from Tuesday afternoon to Sunday August 21.
* At  9:00 PM Sunday the stage was -2.1 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by Tuesday early 
  afternoon and crest near 23.0 feet by Thursday morning. The river 
  will fall below flood stage by early Saturday morning.
* Impact:  At 23.5 feet...Riverfront parking area of Minnie Ha Ha Park
  across the river from Fenton begins flooding near this height.
* Impact:  At 21.9 feet...Yarnell Road is closed at Riverside Drive.  
  Larkin Williams is closed at Riverside Golf Club entrance.  In 
  Valley Park...Tree Court Industrial Road begins flooding between 
  Marshall Road and Scarlet Oak Boulevard.  Also...the golf course at
  Family Golf and Learning Center and the Kirkwood Athletic 
  Association ball fields begin flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/15  08/16  08/17  08/18  08/19

Meramec River
  Valley Park     16.0   -2.09       1.0   14.1   19.7   23.0   20.0


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$

MOC099-189-160236-
/O.NEW.KLSX.FL.W.0060.160817T1400Z-160821T0420Z/
/ARNM7.1.ER.160817T1400Z.160818T1800Z.160820T0420Z.NO/
937 PM CDT SUN AUG 14 2016

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Arnold
* from Wednesday morning to Saturday evening.
* At  9:00 PM Sunday the stage was 11.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late Wednesday 
  morning and crest near 28.0 feet by Thursday early afternoon. The 
  river will fall below flood stage by Friday before midnight.
* Impact:  At 27.0 feet...Meramec Bottom Road between Wells Road and 
  Kerth Road begins flooding near this height.
* Impact:  At 26.0 feet...House at the end of Kasebaum Lane is 
  surrounded by water just west of Lemay Ferry Road bridge.  Also, 
  Hawkins Road south of Meramec Bottom Road is closed near this 
  height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/15  08/16  08/17  08/18  08/19

Meramec River
  Arnold          24.0   11.35      12.3   17.4   23.6   27.5   27.4


&&


LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
     3845 9043                        



$$
1 follow-up statement
724 
WGUS83 KLSX 151628
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1128 AM CDT MON AUG 15 2016

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Meramec River near Steelville
                  ...Sullivan
                  ...Pacific
                  ...Eureka
                  ...Valley Park
                   ...Arnold



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-151658-
/O.CAN.KLSX.FL.W.0055.000000T0000Z-160818T0400Z/
/SEEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  the Meramec River near Steelville.
* At 11:00 AM Monday the stage was 2.0 feet.
* Flood stage is 12.0 feet.
* The river will crest below flood stage at 2.7 feet tomorrow early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/16  08/17  08/18  08/19  08/20

Meramec River
  Steelville      12.0    2.04       2.6    2.3    2.1    2.0    2.0


&&


LAT...LON 3793 9152 3800 9152 3806 9125 3801 9121




$$

MOC055-221-151658-
/O.CAN.KLSX.FL.W.0056.000000T0000Z-160819T1130Z/
/SLLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  the Meramec River near Sullivan.
* At 11:00 AM Monday the stage was 4.3 feet.
* Flood stage is 11.0 feet.
* The river will crest below flood stage at 7.5 feet tomorrow 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/16  08/17  08/18  08/19  08/20

Meramec River
  Sullivan        11.0    4.35       7.5    6.1    5.4    4.9    4.5


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

MOC071-099-151658-
/O.CAN.KLSX.FL.W.0057.000000T0000Z-160820T1740Z/
/PCFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  the Meramec River at Pacific.
* At 11:00 AM Monday the stage was 5.3 feet.
* Flood stage is 15.0 feet.
* The river will crest below flood stage at 8.0 feet Wednesday early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/16  08/17  08/18  08/19  08/20

Meramec River
  Pacific         15.0    5.28       7.1    7.9    7.1    4.3    2.5


&&


LAT...LON 3838 9085 3840 9090 3848 9080 3849 9064
      3845 9065                       



$$

MOC099-189-151658-
/O.CAN.KLSX.FL.W.0058.000000T0000Z-160821T0117Z/
/ERKM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  the Meramec River near Eureka.
* At 11:00 AM Monday the stage was 11.1 feet.
* Flood stage is 19.0 feet.
* The river will crest below flood stage at 16.7 feet early Thursday 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/16  08/17  08/18  08/19  08/20

Meramec River
  Eureka          19.0   11.05      13.2   14.8   15.5    8.2    6.2


&&


LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056




$$

MOC099-189-151658-
/O.CAN.KLSX.FL.W.0059.000000T0000Z-160821T0515Z/
/VLLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  the Meramec River at Valley Park.
* At 11:00 AM Monday the stage was 7.4 feet.
* Flood stage is 16.0 feet.
* The river will crest below flood stage at 15.1 feet early Thursday 
  morning.
* Impact:  At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and 
  Fishpot Creek at Union Pacific Railway tracks must be closed.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/16  08/17  08/18  08/19  08/20

Meramec River
  Valley Park     16.0    7.42      11.4   13.1   15.1    8.0    3.2


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$

MOC099-189-151658-
/O.CAN.KLSX.FL.W.0060.000000T0000Z-160821T0420Z/
/ARNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  the Meramec River near Arnold.
* At 11:00 AM Monday the stage was 15.9 feet.
* Flood stage is 24.0 feet.
* The river will crest below flood stage at 18.6 feet Thursday early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/16  08/17  08/18  08/19  08/20

Meramec River
  Arnold          24.0   15.93      16.3   16.8   18.2   16.1   12.0


&&


LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
     3845 9043                        



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 14, 6:01 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Aug 14, 6:01 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
601 PM CDT SUN AUG 14 2016

.SHORT TERM... (Through Tuesday)
Issued at 248 PM CDT Sun Aug 14 2016

Main focus remains on the potential for significant flash flooding
over the southeast half of the area through Monday night.  Some
locations from the past few days have already received 2 to 4
inches rain, and there is the potential for additional 2 to 5+
inches of rain before the system moves out of the area by Tuesday.
Made no changes to current flash flood watch.

Upper air analysis this morning showed a dry air minimum just
northwest of 850mb low which was located over the Arklatex with a
stripe of 16-18C dewpoints wrapping to its south and east from the
TX Gulf Coast to the Ohio Valley.  There was a modest low level jet
on the east side of the 850mb low which nose was into the steep
moisture gradient across eastern Missouri and central/southern
Illinois.  The GFS/ECMWF/SREF are in decent agreement that this low
will move northeastward into southern Missouri tonight and across
eastern Missouri and southwest Illinois on Monday.  A band of strong
low level moisture convergence will set up to the east and south of
the low on the nose of the low level jet allowing for constant
shower and thunderstorm development. The low level convergence in
concert with decent upper level dynamics from the mid level trough
and entrance region of jet streak will be more than enough to
support sustained ascent over the region.  The anomalously high
atmospheric moisture that is available to this system and the deep
layer warm cloud depths favor very heavy rainfall rates tonight into
Monday night.  Also suspect that showers and thunderstorms will be
training at times during this event.  850mb low begins to move off
to the east on Monday night, and best parameters for heavy rainfall
begins to shift into southeast Missouri and south central Illinois.
It still looks like rain chances begin to taper off by Tuesday as
the upper trough begins to move across the area.

With that said, expect area of showers currently producing moderate
to heavy rainfall over far southeast Missouri will move north into
the area later this afternoon and this evening.  Expect the heaviest
of the rainfall to be over southeast Missouri this evening and then
spread into east central Missouri and southwest Illinois overnight
and Monday morning.  The heavy rainfall will likely linger over
south central Illinois into southeast Missouri on Monday afternoon
into Monday evening.

High temperatures on Monday and Tuesday will be held below normal
because of the rain and the clouds.

Britt

.LONG TERM... (Wednesday through Next Sunday)
Issued at 248 PM CDT Sun Aug 14 2016

ECMWF and GFS are in relatively good agreement that upper troughs
will move across the area on Wednesday and Saturday, though the
ECMWF has a much deeper trough on Saturday than the GFS.  A surface
high will move across the area on Wednesday and then moisture will
return to the area late in the week as the atmosphere will become
unstable each day allowing for showers and thunderstorms to develop.
The best chance for rain will be next weekend when the front passes
through the area ahead of the upper trough.  Temperatures should be
seasonable with 850mb temperatures in the upper teens C.

Britt

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 528 PM CDT Sun Aug 14 2016

Rain shield across southeast MO and southwest IL will shift
northward through the St Louis metro area late tonight and Monday.
The rainfall should also get heavier late tonight due to an
intensifying southerly low level jet ahead of an approaching low
moving from AR into south central MO. Some of this rain may at
least briefly spread as far west as COU and as far north as UIN
by Monday morning. The prevailing cloud ceiling will lower into
the IFR catagory in the St Louis metro area late tonight, and into
the MVFR catagory in UIN and COU by Monday morning. Sourtheasterly
surface wind will back around to an east-northeasterly direction
on Monday as the surface low moves northeastward through east
central MO.

SPECIFICS FOR KSTL: Rain shield across southeast MO and southwest IL
will shift northward through the STL area late tonight and
Monday. The rainfall should also get heavier late tonight due to
an intensifying southerly low level jet ahead of an approaching
low moving from AR into south central MO.  The prevailing cloud
ceiling will lower into the IFR catagory late tonight and may
remain IFR through the remainder of the forecast period. East-
sourtheasterly surface wind will back around to an east-
northeasterly direction on Monday as the surface low moves
northeastward through east central MO, then west-northwesterly
Monday night as the low moves into IL.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Tuesday morning for Crawford MO-
     Franklin MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
     Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Washington MO.

IL...Flash Flood Watch through Tuesday morning for Bond IL-Clinton IL-
     Fayette IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
     Montgomery IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 14, 3:49 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAINT LOUIS MO
349 PM CDT SUN AUG 14 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
349 PM CDT SUN AUG 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAVY RAINFALL IS EXPECTED OVER PARTS OF EAST CENTRAL AND SOUTHEAST
MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT FOR HEAVY RAINFALL CONTINUES INTO MONDAY NIGHT ACROSS
SOUTHEAST AND EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST AND
SOUTH CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
TWO INCHES OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE.

BRITT

In the hours before

Local storm report, Aug 14, 8:41 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SUN AUG 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HEAVY RAIN       2 SSW MAEYSTOWN         38.20N  90.25W
08/14/2016  M2.50 INCH       MONROE             IL   TRAINED SPOTTER

            TOTAL RAINFALL SINCE 5PM YESTERDAY.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:01 PM CDTRiver Flood WarningLSXSaint Charles53 hr
Aug 14, 8:10 PM CDTRiver Flood WarningLSXReynolds4 days
Aug 14, 9:37 PM CDTRiver Flood WarningLSXCrawford3 days
Aug 14, 9:37 PM CDTRiver Flood WarningLSXFranklin, Jefferson6 days
Aug 14, 9:37 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Aug 14, 9:37 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Aug 14, 9:37 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Aug 14, 9:41 PM CDTRiver Flood WarningLSXJefferson4 days
Aug 14, 9:45 PM CDTRiver Flood WarningLSXFranklin5 days
Aug 15, 2:34 AM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois6 hr
Aug 15, 4:04 AM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Aug 15, 4:54 AM CDTFlash Flood WarningLSXIron, Reynolds, Washington6 hr
Aug 15, 5:03 AM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington6 hr
Aug 15, 8:34 AM CDTAreal Flood WarningLSXSainte Genevieve, Saint Francois6 hr
Aug 15, 9:25 AM CDTAreal Flood WarningLSXSainte Genevieve3 hr
Aug 15, 9:58 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis3 hr
Aug 15, 10:14 AM CDTAreal Flood WarningLSXMadison3 hr
Aug 15, 10:43 AM CDTAreal Flood WarningLSXIron, Reynolds, Washington3 hr
Aug 15, 11:01 AM CDTAreal Flood WarningLSXJefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington3 hr
Aug 15, 1:50 PM CDTAreal Flood WarningLSXJefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington3 hr
Aug 15, 2:29 PM CDTAreal Flood WarningLSXSainte Genevieve, Saint Francois3 hr

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.